Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  Distributionally robust SDDP
 
 
Title: Distributionally robust SDDP
Author: Philpott, A. B.
Matos, V. L. de
Kapelevich, L.
Appeared in: Computational management science
Paging: Volume 15 (2018) nr. 3-4 pages 431-454
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands